# SDR MALA050223

- Difficulty date: January 22, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- Aircraft time: 15,017 hours, 14,780 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE DETECTOR FLASHED FOR A FEW SECONDS ON PUSHBACK.  NO OTHER ASSOCIATED WARNINGS.  PERFORMED SMOKE TEST PER AVRO AMM 26-12-11.  NO DEFECTS OR FAULTS FOUND.  NO FURTHER ACTION REQ AT THIS TIME
